# SDR UIEA2023060900629

- Difficulty date: June 10, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N664GT
- Make and model: Boeing 767-31B
- Aircraft serial: 26259
- Aircraft time: 109,482 hours, 17,361 cycles
- System (JASC): 5700 · Wing Structure
- Part: Unknown
- Part number: FF004056133
- Part serial: NSN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WING CTR FUEL TANK WITH FOAM DEFORMED.( WING CTR FUEL TANK WITH FOAM DEFORMED WERE REPLACED IAW INVICTA-FRS INSTALLATION, B767 SERIES REV 1 01 JUN 18. PN: FF-00405-6133, FF-00405-6032, FF00405-5132. )
